# SDR 2004UALA00816

- Difficulty date: August 31, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 23,943 hours, 3,093 cycles
- Engine: Pwa PW4056
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Spinning
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE ENG NR 4 NACELLE UPPER LINK WING FITTING HAS 1 SPINNING FASTENER WS 1168.  FASTENER REMOVED.  HFEC OF HOLE, NO DEFECTS NOTED.  INSPECTION OF STACK UP ACCOMPLISHED WITH NO DEFECTS NOTED.  BOLT REINSTALLED WITH RETAINED BOLT AND NEW NUT.
